# SDR REXA2016050200831

- Difficulty date: May 2, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK SEGMENT NR 3 AT STRINGER 15 HAS CORROSION, BETWEEN FS 565 - 661+16.  REMOVED DAMAGED SEAT TRACK, FABRICATED NEW SEAT TRACK SEGMENT, PN SH690-36282-1, IAW GREO 670-53-00-343.  INSTALLED NEW SEAT TRACK SEGMENT IAW AMM 53-00-49-400-801-A07.
